# SDR MWEA99234

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 591060641
- Condition: Cracked
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 490 L27R END FITTING IS CORRODED AND PITTED.  DRILLED AND INSTALLED NEW FITTING.
